Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 25, 2010, 2:54 PM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Jan 26, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2010, 2:54 PM EST (19:54 UTC)
- In effect from
- Jan 26, 2010, 12:00 PM EST
- Expired
- Jan 26, 2010, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -335 m²/s²
- 0-3 km storm-relative helicity
- -180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
737 WWUS82 KJAX 251954 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 254 PM EST MON JAN 25 2010 FLZ020>025-030>033-035>038-040-261015- /O.UPG.KJAX.FW.A.0011.100126T1700Z-100126T2300Z/ /O.NEW.KJAX.FW.W.0013.100126T1700Z-100126T2300Z/ /O.CON.KJAX.FW.W.0012.000000T0000Z-100125T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 254 PM EST MON JAN 25 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING ALSO IN EFFECT FROM NOON TO 6 PM EST TUESDAY DUE TO STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. STRONG MIXING WILL CONTINUE TO RESULT IN STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES AT THE SURFACE. WESTERLY WINDS WILL GUST UP TO 30 MPH WITH RELATIVE HUMIDITIES BETWEEN 30 AND 35 PERCENT THIS AFTERNOON. EVEN DRIER AIR WILL MIX DOWN IN GUSTY WINDS TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR 4 TO 6 HOURS WITH SUSTAINED WINDS AROUND 15 TO 20 MPH GUSTING UP TO 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GAZ132>136-149>154-162>166-261015- /O.UPG.KJAX.FW.A.0011.100126T1700Z-100126T2300Z/ /O.NEW.KJAX.FW.W.0013.100126T1700Z-100126T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 254 PM EST MON JAN 25 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST TUESDAY. VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED WINDS AROUND 15 TO 20 MPH GUSTING UP TO 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JDS
4 follow-up statements
801 WWUS82 KJAX 252236 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 536 PM EST MON JAN 25 2010 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261030- /O.CON.KJAX.FW.W.0013.100126T1700Z-100126T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 536 PM EST MON JAN 25 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST TUESDAY DUE TO STRONG WINDS AND LOW HUMIDITY... VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED WINDS AROUND 15 TO 20 MPH GUSTING UP TO 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
394 WWUS82 KJAX 260753 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 253 AM EST TUE JAN 26 2010 FLZ020>025-030>032-035>037-040-262300- /O.NEW.KJAX.FW.A.0012.100127T1700Z-100127T2300Z/ /O.CON.KJAX.FW.W.0013.100126T1700Z-100126T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 253 AM EST TUE JAN 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING DUE TO WIND AND LOW RH ... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS THIS AFTERNOON. MIN RH'S WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED WINDS AROUND 15 TO 20 MPH GUSTING UP TO 25 TO 30 MPH. ON WEDNESDAY WINDS WILL BE MUCH LIGHTER BUT MIN RH'S ARE FORECAST TO FALL TO AROUND 25 PERCENT WITH RH'S BELOW 35 PERCENT FOR DURATIONS OF AROUND 6 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ033-038-GAZ132>136-149>154-162>166-262300- /O.CON.KJAX.FW.W.0013.100126T1700Z-100126T2300Z/ ST JOHNS-FLAGLER-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON- WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH- CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 253 AM EST TUE JAN 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING DUE TO WIND AND LOW RH... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS THIS AFTERNOON. MIN RH'S WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED WINDS AROUND 15 TO 20 MPH GUSTING UP TO 25 TO 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ PP
232 WWUS82 KJAX 262008 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 308 PM EST TUE JAN 26 2010 FLZ020>023-030-031-035-036-271000- /O.UPG.KJAX.FW.A.0012.100127T1700Z-100127T2300Z/ /O.NEW.KJAX.FW.W.0014.100127T1700Z-100127T2300Z/ /O.NEW.KJAX.FW.A.0013.100128T1700Z-100128T2300Z/ /O.CON.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 308 PM EST TUE JAN 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY DUE TO LONG DURATIONS OF LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO LONG DURATIONS OF LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A FIRE WEATHER WATCH IS NOW IN EFFECT THURSDAY AFTERNOON. VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS THIS AFTERNOON. MIN RH'S WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED WINDS AROUND 15 TO 20 MPH GUSTING UP TO 25 TO 30 MPH. ON WEDNESDAY WINDS WILL BE MUCH LIGHTER BUT MIN RH'S ARE FORECAST TO FALL TO AROUND 25 PERCENT WITH RH'S BELOW 35 PERCENT FOR DURATIONS OF AROUND 6 HOURS. ON THURSDAY MIN RH'S ARE FORECAST TO FALL TO AROUND 30 PERCENT WITH RH'S BELOW 35 PERCENT FOR DURATIONS OF AROUND 4 TO 5 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ024-025-032-037-040-271000- /O.UPG.KJAX.FW.A.0012.100127T1700Z-100127T2300Z/ /O.NEW.KJAX.FW.W.0014.100127T1700Z-100127T2300Z/ /O.CON.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/ NASSAU-DUVAL-CLAY-PUTNAM-MARION- 308 PM EST TUE JAN 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY DUE TO LONG DURATIONS OF LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS THIS AFTERNOON. MIN RH'S WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED WINDS AROUND 15 TO 20 MPH GUSTING UP TO 25 TO 30 MPH. ON WEDNESDAY WINDS WILL BE MUCH LIGHTER BUT MIN RH'S ARE FORECAST TO FALL TO AROUND 25 PERCENT WITH RH'S BELOW 35 PERCENT FOR DURATIONS OF AROUND 6 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ033-038-GAZ132>136-149>154-162>166-262300- /O.CON.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/ ST JOHNS-FLAGLER-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON- WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH- CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 308 PM EST TUE JAN 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS THIS AFTERNOON. MIN RH'S WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED WINDS AROUND 15 TO 20 MPH GUSTING UP TO 25 TO 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JDS
227 WWUS82 KJAX 262309 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 609 PM EST TUE JAN 26 2010 FLZ020>023-030-031-035-036-271100- /O.EXP.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/ /O.CON.KJAX.FW.W.0014.100127T1700Z-100127T2300Z/ /O.CON.KJAX.FW.A.0013.100128T1700Z-100128T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 609 PM EST TUE JAN 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY DUE TO LOW RH VALUES... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON DUE TO LOW RH VALUES... ...RED FLAG WARNING FOR TODAY HAS EXPIRED... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. ON WEDNESDAY WINDS WILL BE MUCH LIGHTER BUT MIN RH'S ARE FORECAST TO FALL TO AROUND 25 PERCENT WITH RH'S BELOW 35 PERCENT FOR DURATIONS OF AROUND 6 HOURS. ON THURSDAY MIN RH'S ARE FORECAST TO FALL TO AROUND 30 PERCENT WITH RH'S BELOW 35 PERCENT FOR DURATIONS OF AROUND 4 TO 5 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ024-025-032-037-040-271100- /O.EXP.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/ /O.CON.KJAX.FW.W.0014.100127T1700Z-100127T2300Z/ NASSAU-DUVAL-CLAY-PUTNAM-MARION- 609 PM EST TUE JAN 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY DUE TO LOW RH VALUES... ...RED FLAG WARNING FOR TODAY HAS EXPIRED... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY. ON WEDNESDAY WINDS WILL BE MUCH LIGHTER BUT MIN RH'S ARE FORECAST TO FALL TO AROUND 25 PERCENT WITH RH'S BELOW 35 PERCENT FOR DURATIONS OF AROUND 6 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ033-038-GAZ132>136-149>154-162>166-270015- /O.EXP.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/ ST JOHNS-FLAGLER-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON- WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH- CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 609 PM EST TUE JAN 26 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ ECZ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 25, 9:37 AM EST, 5 hours 17 minutes earlier.
Area forecast discussion, Jan 25, 9:37 AM EST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
937 AM EST MON JAN 25 2010
.UPDATE...SFC HIGH PRESSURE WAS LOCATED OVER TX TO THE CENTRAL
GULF OF MEXICO WITH A W TO NW FLOW OVER THE REGION. COLD FRONT
THAT SWEPT QUICKLY THROUGH OUR CWA IS NOW WELL OFFSHORE AND LAST
BIT OF CONVECTION IS OVER OUR SE ZONES. SATELLITE IMAGERY SHOWS
CLEARING GENERALLY W OF A BQK-GNV LINE SO WITH WLY FLOW AND SOME
COOL ADVECTION BEHIND THE FRONT HIGHS TODAY WILL RANGE FROM MID-
UPPER 60S IN SE GA TO UPPER 60S TO NEAR 70 OVER NE FL. VERY GOOD
MIXING PROFILE WILL LEAD TO GUSTS TO 35 MPH AT TIMES THIS
AFTERNOON AND LWA IS IN EFFECT TIL 6 PM. MADE A FEW CHANGES TO
LOWER TEMPS A BIT AND SHOW CLEARING SKIES IN GRIDS AND ZONES.
WILL TAKE OUT PRECIP MENTION IN ZONES.
&&
.AVIATION...VFR TODAY FOR TERMINALS. ALTHOUGH W WINDS ARE ABOUT 10 KT
NOW...THEY WILL PICK UP TO 15-20 KT WITH GUSTS TO 30 KT AT TIMES.
&&
.MARINE...WILL EXPIRE THE GALE WARNING AS CURRENT OBS SHOW GUSTS
BELOW 30 KT. WILL INCLUDE SCA FOR OFFSHORE WATERS TIL TUE EVENING
BEFORE THE WINDS SUBSIDE AND WILL EXTEND THE SCA FOR NEAR-SHORE
UNTIL LATE THIS AFTERNOON.
&&
.FIRE WX...DRY AIR WILL FILTER INTO THE REGION AND WINDS AND RH COULD
POSSIBLY MEET RED FLAG CRITERIA IN A FEW AREAS OVER NE FL. CURRENTLY
PLANNING ON MAINTAINING MENTION OF THIS POSSIBILITY IN THE FWF FOR
NOW AND MONITOR TRENDS.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
SHASHY/PRESNALLHazardous weather outlook, Jan 25, 10:26 AM EST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1026 AM EST MON JAN 25 2010 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261115- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1026 AM EST MON JAN 25 2010 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT TODAY... ...MODERATE RISK OF RIP CURRENTS... WINDY CONDITIONS ARE EXPECTED TODAY IN THE WAKE OF A COLD FRONT THIS MORNING. SPEEDS WILL NEAR 20 MPH WITH GUSTS OF 30 TO 35 MPH EXPECTED. A LAKE WIND ADVISORY IS IN EFFECT. SWELLS WILL CONTINUE THE ELEVATED THE RIP CURRENT RISK ALONG THE ATLANTIC COAST. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. MINOR FLOODING WILL CONTINUE MOST OF THIS WEEK ON THE ALTAMAHA RIVER AT BAXLEY AND CHARLOTTE AS WELL AS THE SATILLA RIVER AT ATKINSON AND WAYCROSS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A LIGHT FREEZE IS POSSIBLE INLAND WEDNESDAY MORNING...MAINLY FOR AREAS WEST OF THE HIGHWAY 301 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/SHASHY
In the hours before
Local storm report, Jan 25, 2:53 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EST MON JAN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND GST JACKSONVILLE INTL ARPT 30.48N 81.71W
01/25/2010 M63.00 MPH DUVAL FL ASOS
JACKSONVILLE ASOS MEASURED A GUST TO 63 MPH. TWO
BARRICADES WERE BLOWN OVER AT THE AIRPORT BUT NO OTHER
DAMAGE WAS REPORTED.
&&
ARSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 12:13 AM EST | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 3 hr |
| Jan 25, 3:15 AM EST | Special Weather Statement | JAX | Alachua, Bradford, Clay | 60 min |
| Jan 25, 3:33 AM EST | Tornado Warning | JAX | Clay, Duval | 27 min |
| Jan 25, 3:59 AM EST | Tornado Warning | JAX | Duval | 31 min |
| Jan 25, 4:16 AM EST | Special Marine Warning | JAX | 68 min | |
| Jan 25, 4:22 AM EST | Special Weather Statement | JAX | Flagler, Marion, Putnam, Saint Johns | 53 min |
| Jan 25, 4:39 AM EST | Severe Thunderstorm Warning | JAX | Clay, Flagler, Marion, Putnam, Saint Johns | 81 min |
| Jan 25, 5:12 AM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 25, 5:21 AM EST | Special Weather Statement | JAX | Marion | 39 min |
| Jan 25, 7:13 AM EST | Special Marine Warning | JAX | 62 min | |
| Jan 25, 11:26 AM EST | River Flood Warning | JAX | Columbia, Gilchrist, Suwannee | 36 days |
| Jan 25, 12:45 PM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 4 hr |
| Jan 24, 11:53 PM EST | Special Weather Statement | JAX | Wayne | 52 min |
Nearby
Red Flag Warnings in Georgia, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.